# SDR SWIA2019070346034

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS DENT NEAR TRAILING EDGE RT SIDE SKIN. (C-CHECK) RO: 07/02/2019 REPAIRED DENT ON RUDDER SKIN RT SIDE NEAR TRAILING EDGE IAW REO.
